# SDR ASAA2014040807476

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,853 hours, 4,806 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU AFTER ENGINE START.  ACFT GROUNDED.  QRH PROCEDURE FOLLOWED TO SUCCESSFULLY RESET SATCOM.
